# SDR SWAA2022031528234

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 241MF BOTTOM SIDE HAS FIBER PULLED OFF. / REPAIRED FLOOR BOARD 241MF BOTTOM SIDE I.A.W. B737-700 SRM'S 53-00-50-2R-1 REV. 68 & 53-00-50-2R-0 REV 68 (A13438) (A09236) (A05429) (A08637)
